# SDR AALA20130305001

- Difficulty date: February 3, 2013
- Submitted: March 6, 2013
- Operation: Air carrier
- Aircraft: N426AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49338
- Aircraft time: 75,229 hours, 40,143 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON THE AFT SIDE OF THE LEFT WING REAR SPAR LOWER CAP AT STATION XRS 164 LEFT.  WING LOWER SPAR SPLICE REPAIR COMPLETED PER BOEING DRAWING J060165 AND EA MD80-57-028642.
